Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Can embolization cause swollen feet ?

I have got cirrhosis and I am having my third embolization for a tumour in the liver . I do at the end of the day have swallon feet . what is the cause of this . Does the embolization the main cause of this cause
Asked On : Thu, 11 Nov 2010
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
Thanks for the query
Cirrhosis of liver leads to hypoalbuminemia which leads to pedal swelling. It is unlikely that it is due to to embolisation. Get s albumin done plus get a lower limb Doppler. Are u on any anti hypertensives?
Have a healthy living
Answered: Sat, 27 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor